Please use this identifier to cite or link to this item:
Title: Patterns of patchy spread in deterministic and stochastic models of biological invasion and biological control
Authors: Petrovskii, SV
Malchow, H
Hilker, FM
Venturino, E
First Published: Sep-2005
Citation: BIOLOGICAL INVASIONS, 2005, 7 (5), pp. 771-793
DOI Link: 10.1007/s10530-005-5217-7
ISSN: 1387-3547
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.